Forum

Baclofen and Tizanadine

I get severe spasms and stiffness in my legs. Doctor prescribed baclofen 2x 10mg daily. It really helped tone down the spasms, but made my legs too weak to stand or take a step. I’ve tried reducing the dose to 2x 5mg daily, but it did nothing for me.

i’m thinking of trying tizanadine. Can anyone tell me if it’s likely to give me weak legs as well?

john

Hi John,

I get severe stiffness in my legs. I started on Baclofen which made my legs weak.

Moved to Tizanidine which was ok but midday dose made me feel very tired.

I’m now on Tizanidine in the morning, baclofen during the day and tizanidine at the end of the day.

It’s just a balancing act to get the dosage right.

My MS nurse is great. Good luck

Jen

You could do worse than try magnesium and see if that helps, before moving on to the more serious drugs.

Magnesium just gave me terrible headaches.

I’ve tried it 3 times now and each time I end up with theses headaches and a stiff neck, but no relief from stiff legs ect.

The worst Magnesium for these headaches was Chelated Glycinate

try the spray on magnesium which you massage in.

it is more efficiently absorbed that swallowing a capsule.

i was concerned about the laxative effect but the spray by passed my digestive system.

holland and barret do the spray.

1 Like

Hi Jen

Can I ask what dose of tizanadine /baclofen you take? I have been on baclofen for years and the stiffness overnight/first thing was getting worse so my nurse suggested tizanadine. I don’t want to swap over to only tizanadine as the side effects have made me feel a bit rubbish so I need to find away of balancing the 2 things.

Thanks Chris